MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAG TIGHTROPE II ABS; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAG TIGHTROPE II ABS; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAG TIGHTROPE II ABS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 5-jan-2026, it was reported by a sales representative via email that an ar-1288rtt2-fc3 fibertag tightrope ii experienced an issue during use.Upon passing the graft and tensioning the tibial side, the tightrope interface broke during tensioning.The failure occurred twice consecutively.As a result, the tibial button and the femoral-sided tightrope were cut out to allow for re-suturing.This was discovered during a pediatric anterior cruciate ligament reconstruction procedure on (b)(6) 2026.Additional information was received on 08-jan-2026: the two tightropes that broke were the tibial-sided ar-1588tnt2 fibertag tightrope ii abs.Because the tibial tightrope failed, the entire construct had to be removed and the site re-prepped.This issue occurred while the implants were in the patient.Once the tightrope sutures broke, all components were removed and the site was re-prepared using products from another manufacturer, resulting in a surgical delay of approximately 1.75 hours.According to the sales representative, no additional anesthesia was required, and the patient was not harmed.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
FIBERTAG TIGHTROPE II ABS
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24115890
Report Number1220246-2026-00251
Device Sequence Number5890763
Product Code MBI
UDI-Device Identifier00888867426696
UDI-Public(01)00888867426696(11)250825(17)300731(10)15487376
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAG TIGHTROPE II ABS
Device Catalogue NumberAR-1588TNT2
Device Lot Number15487376
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer05/22/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown